# SDR IPXA13579423

- Difficulty date: July 16, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 20,308 hours, 13,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S2, MAIN DECK FLOOR PANEL 241XFF IS CRACKED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692H.
